# SDR CA960227005

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1OA
- Condition: Failed Test
- Location: Prop
- Part time: 8,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 5 BLADES FAILED SHEAR WAVE TEST AS PER SB 14SF-61-A95. ALL BLADES REPLACED.
